# SDR AALA20091221TUL07

- Difficulty date: December 21, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLAP DAMAGED DUE TO IMPACT.  REMOVED DAMAGED SECTION OF FIBERGLASS TRAILING EDGE AND SPLICED IN NEW SECTION BOTH INBOARD AND OUTBOARD ENDS UNDER SRM 57-03-00.
